# SDR QXEA200500560

- Difficulty date: March 19, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - CENTER FUSELAGE AT STATION 770.0, WL 725, RBL 9.0-17.0 HAS RIVETS PULLED ON FLAT STRAP.  REPAIRED IAW CRJ700 SRM 51-42-06-001-001-A01.
